MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5152/turkpediatriars.2015.2630

Медицинская библиотека · Turk pediatri arsivi · 2017

Onychomadesis: A rare adverse effect in early-period valproic acid therapy.

Güler Serhat, Işık İlhan, İşcan Akın

Клинический случайСтатьяПеревод в очереди

Аннотация

Valproic acid is an effective, frequently used anticonvulsant drug. Typical adverse effects include weight gain, hair loss, and nausea. Hyperpigmentation, onycholysis, and onychomadesis are nail changes that can be seen after valproic acid use. Changes occur at the distal and proximal portions of the nail bed in onycholysis and onychomadesis, respectively. Onychomadesis is a very rare disease of childhood with the exception of systemic and genetic diseases. Here, we present a child aged 23 months, the youngest and the earliest isolated patient with onychomadesis, which occurred after valproic acid treatment and worried the family but resolved spontaneously. The improvement of this very rare adverse effect of antiepileptic drugs after cessation of valproic acid without treatment is emphasized.

Для цитирования: Güler Serhat, Işık İlhan, İşcan Akın. Onychomadesis: A rare adverse effect in early-period valproic acid therapy.. Turk pediatri arsivi. 2017. DOI: 10.5152/turkpediatriars.2015.2630.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.